- Hacettepe Journal of Mathematics and Statistics
- Volume:49 Issue:2
- Representations and $T^{\ast}$-extensions of $\delta$-Bihom-Jordan-Lie algebras
Representations and $T^{\ast}$-extensions of $\delta$-Bihom-Jordan-Lie algebras
Authors : Abdelkader BEN HASSİNE, Liangyun CHEN, Juan Lİ
Pages : 648-675
Doi:10.15672/hujms.588684
View : 16 | Download : 5
Publication Date : 2020-04-02
Article Type : Research Paper
Abstract :The purpose of this article is to study representations of $\delta$-Bihom-Jordan-Lie algebras. In particular, adjoint representations, trivial representations, deformations, $T^\ast$-extensions of $\delta$-Bihom-Jordan-Lie algebras are studied in detail. Derivations and central extensions of $\delta$-Bihom-Jordan-Lie algebras are also discussed as an application.Keywords : representations, derivations, deformations, T extensions, delta Bihom Jordan Lie algebras